On the infinitesimal kernel of irreducible representations of nilpotent Lie groups
Bulletin de la Société Mathématique de France, Volume 112 (1984), p. 423-467
@article{BSMF_1984__112__423_0,
     author = {Pedersen, Niels Vigand},
     title = {On the infinitesimal kernel of irreducible representations of nilpotent Lie groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {112},
     year = {1984},
     pages = {423-467},
     doi = {10.24033/bsmf.2016},
     zbl = {0589.22009},
     mrnumber = {87a:22018},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1984__112__423_0}
}
Pedersen, Niels Vigand. On the infinitesimal kernel of irreducible representations of nilpotent Lie groups. Bulletin de la Société Mathématique de France, Volume 112 (1984) pp. 423-467. doi : 10.24033/bsmf.2016. http://www.numdam.org/item/BSMF_1984__112__423_0/

[1] Brown (I. D.). - Dual topology of a nilpotent Lie group, Ann. scient. Ec. Norm. Sup., T. 6, No. 4, 1973, pp. 407-411. | Numdam | MR 50 #4813 | Zbl 0284.57026

[2] Dixmier (J.). - Traces sur les C*-algèbres, Ann. Inst. Fourier (Grenoble), Vol. 13, 1963, pp. 219-262. | Numdam | MR 26 #6807 | Zbl 0118.11303

[3] Dixmier (J.). - Représentation irréductibles des algèbres de Lie nilpotents, An. Acad. Brasil Ci., Vol. 35, 1963, pp. 491-519. | MR 32 #165 | Zbl 0143.05302

[4] Dixmier (J.). - Sur le dual d'un groupe de Lie nilpotent, Bull. Sc. Math., Vol. 90, 1966, pp. 113-118. | MR 35 #298 | Zbl 0144.26606

[5] Dixmier (J.). - Algèbres enveloppantes, Gauthier-Villars, Paris, 1974. | MR 58 #16803a | Zbl 0308.17007

[6] Godfrey (C.). - Ideals of coadjoint orbits of nilpotent Lie algebras, Trans. Amer. Math. Soc., Vol. 233, 1977, pp. 295-307. | MR 56 #5672 | Zbl 0316.17006

[7] Kirillov (A. A.). - Unitary representations of nilpotent Lie groups, Uspehi Mat. Nauk. Vol. 17, 1962, pp. 57-110. | MR 25 #5396 | Zbl 0106.25001

[8] Pedersen (N. V.). - On the characters of exponential solvable Lie groups, Ann. scient. Écol. Norm. Sup., T. 17, 1984, pp. 1-29. | Numdam | MR 85k:22022 | Zbl 0578.22007

[9] Pukanszky (L.). - Leçons sur les représentations des groupes, Dunod, Paris, 1967. | MR 36 #311 | Zbl 0152.01201

[10] Pukanszky (L.). - On the characters and the Plancherel formula of nilpotent groups, J. Funct. Anal., Vol. 1, 1967, pp. 255-280. | MR 37 #4236 | Zbl 0165.48603

[11] Pukanszky (L.). - Unitary representations of solvable Lie groups, Ann. scient. Ecol. Norm. Sup., T. 4, No. 4, 1971, pp. 457-608. | Numdam | MR 55 #12866 | Zbl 0238.22010